2021 PROGRAM

Tentative schedule for the 17th and 18th of May 2021.

TIMESESSIONS / ACTIVITIES
07.00 – 07.30Gathering at Round-About/Police Area
07.30 – 08.30Float Parade
08.30 – 09.00Arrival at Unity Park & Custom Ceremony
09.00 – 10.00Official Opening Ceremony
Master of Ceremony: Mr. Andrew Molivurae
  • Special Song (TBC)
  • Opening Prayer – Pastor Bruno Taliban – Luganville Ministers Fraternal (TBC)
  • Welcome Remarks – Director General, Ministry of Prime Minister responsible for ICT & Broadcasting
  • Speeches:
    • Lord Mayor, Luganville Town
    • President, SANMA Provincial Government Council
    • International Telecommunication Union
    • Guest Speaker – Hon. Prime Minister & Minister responsible for ICT & Broadcasting
10.00 – 10.15Break & Official Photo Ceremony
10.15 – 11.15
(1 Hour)
Session 1: Panel Discussion
Topic: Drivers for Digital Transformation in Vanuatu
Digital transformation is often discussed as an important strategic tool for businesses looking to compete, innovate, and grow in today’s marketplace. With the ongoing challenges unfolding before us, this session will bring together our sponsors to share live some of the key drivers for digital transformation for Vanuatu.
Speaker: Mr. Howard Aru, Chief Executive Officer, Vanuatu Foreign Investment Promotion Authority
Moderator: Mr. Fred Samuel, Director, Pacific Group
Speakers:
Mr. Bruce Thomas, Chief Technical Officer, Vodafone
Mr. Rupert Benson, Acting Chief Executive Officer, Digicel
Mr. Alister Benson, Sales Director, Kacific
Mr. Warren Robert, Team Leader - Technical, VBTC
Mrs. Wilmaraia Vocor, General Manager, Wanfuteng Bank
Mr. Clinton Pobke, Director, Governance for Growth
Mr. Brian Winji, Regulator, TRB
Mr. Gerard Metsan, Chief Information Officer, Office of the Government Chief Information Officer
11.15 – 12.00
(45 Minutes)
Session 2: Secondary School Debate
Topic: Impact of Digital Transformation in our societies
Modern and traditional Education Learning System
Cultural values in our respective communities
Issues of social and economic development
Moderator: UNICEF/DYSD/MoJCS
12.00 – 12.30
(30 Minutes)
Session 3: Flash Awareness Session
Vanuatu National Provident Fund
COVID-19 Awareness
12.30 – 13.30
(1 Hour)
Session 4: Panel Discussion - Live Talk Back Show from Unity Park
Topic: How to drive Digital Transformation: Culture Is Key

To change a culture, it is not easy. How do you do it? When it comes to creating digital culture, the scarcest resource isn’t necessarily the technological know-how but leadership. The role of leaders fundamentally changes in order to have a culture that enable one to come up with new ideas and build new capabilities.
Host: Florence Vanua, Journalist, Vanuatu Broadcasting Television Corporation
Speaker: Dr. Gregoire Nimbtik, Director General, Ministry of Prime Minister
Panelist:
Ms. Millie Ogden, Chief Executive Officer, 3Link
Mr. Vira Timbaci, Chief Executive Officer, Vanuatu Post Ltd
Mr. Justin Kaitapu, Chief Executive Officer, Wantok Pacific Ltd
Mr. Parmod Archary, General Manager, VNPF
Mr. Peter Napuat, Chief Executive Officer, Vanuatu Agriculture College
Mr. Albert Ruddley, Secretary General, Sanma Provincial Government
Mrs. Dalsie B. Tolang, Head of Pacific, Envision
13.30 – 14.30
(1 Hour)
Session 5: Digital Transformation Show – Service Sector including Financial Inclusion solutions
Objective: To encourage digital innovation that will accelerate digital transformation in Vanuatu in the Service Sector
Outcome: To identify and support a digital innovative solution in the Service Sector
Host: Andrew Molivurae, Senior Internet Governance Officer, TRB
Judges: Mr. Peter Napuat, Chief Executive Officer, Vanuatu Agriculture College
Mr. John Seth, Financial Service Bureau Manager, Department of Finance
Mr. Simeon Bage, Manager, Vanuatu Skills Partnership
Mrs. Dalsie B. Tolang, Manager Director, Pacific Inspiro
Mr. Thompson Paul, Principal Education Officer – Sanma, Department of Education

REGISTER FOR THIS SESSION
14.30 – 15.30
(1 Hour)
Session 6: Quiz Competition
Topic: Internet Governance and Security
Coordinator: Vanuatu Internet Governance Forum (VanIGF)
15.30 – 16.30
(1 Hour)
Session 7: Panel Discussion
Topic: Banking & Financial Sector
From 100-year-old banks and insurance providers to FinTech start-ups has led to a completely new and transformed financial services landscape. Changing customer expectations and behaviors, cutthroat competition, increasing regulatory complexity, the pressure to streamline operations, and other factors are driving the push for reinvention and innovation. The field of regulation technology is designed to help organizations managed their financial compliance demands more efficiently and inexpensively. This session will help to unwrap many of this complexities and bring on to live how Vanuatu can adapt.
Moderator: Kierry Manasseh, Communication & Public Relations Officer, Vanuatu Project Management Unit
Speaker: Ms. Millie Ogden, Council Member, Vanuatu Chamber of Commerce and Industry
Panelists:
Mr. Tony Motuliki, Executive Manager, Retail & Brand, National Bank of Vanuatu
Mr. Harold Tarosa, Director, Department of Customs & Inland Revenue
Mr. Eimantas Kazlauskas, Managing Director, Pacific Private Bank
Mr. Alexandra Blanchard, Chief Technical Officer, Wanfuteng Bank
Mr. Floyd Mera, Director, Finance Intelligence Unit
16.30 – 17.00
(30 Minutes)
Session 8: Monkey Boys Show
Objective: Provide the audience the opportunity to socialize and have fun but in the theme of protecting us, as parent – dad and mums, as children – kids at home or students in schools when we are online.
17.30 – 17.30Day 1 Wrap Up
17.30 – 20.50Live Entertainment, Fire Dance & Fireworks
20.50 – 21.00Day 1 Closing Prayer
TIMESESSIONS / ACTIVITIES
07.30 – 08.00Gathering back at Unity Park / Morning Prayer
08.00 – 09.00
(1 Hour)
Street Dance: Theme – Child Online Protection
Coordinator: DYSD/MoJCS/UNICEF

Round-town Walkathon – use of Health Fitness Mobile Apps
Coordinator: Vanuatu National Youth Council
09.00 – 10.00
(1 Hour)
Session 9: Panel Discussion
Topic: Security: The Key to Successful Digital Transformation
As the drive towards digital transformation gathers momentum, this is an appropriate time to pause and reflect for a moment on security. It’s beyond doubt that the integration of digital technology into all areas of business, education, health and our homes, can result in fundamental changes to how we operate and live our daily lives. For business these changes are quite revolutionary and deliver value to customers.
Moderator: Mr. Jason Ernest, Senior Retail Manager, ANZ Ban
Moderator: Mr. Jackson Miake, Director, Vanuatu Internet Governance Forum
Panelists: TBC
Mr. Thomas Leroy, Co-founder, Engineering Business Solutions
Mr. Jonas Navakas, Chief Finance Officer, Pacific Private Bank
Mr. Johnny Marango, Acting Director General, Ministry of Justice & Community Services
Mr. Fazer Tambe, Chief Inspector, Intelligence Unit, Vanuatu Police Force
Dr. Jeffery Garae, Director, Cybersecurity & Digital Forensic Pacific
Mr. Peter Namak, Pacific Networks
10.00 – 11.00
(1 Hour)
Session 10: Quiz Competition
Topic: Child Online Protection
Coordinator: COP / DYSD / MoJCS / UNICEF
11.00 – 12.00
(1 Hour)
Session 11: Digital Transformation Show – Productive Sector
Objective: To encourage digital innovation that will accelerate digital transformation in Vanuatu in the Productive Sector
Outcome: To identify and support a digital innovative solution in the Productive Sector
Host: Mr. Andrew Molivurae, Senior Internet Governance Officer, TRB
Judges:
Mr. Peter Napuat, Chief Executive Officer, Vanuatu Agriculture College
Mr. John Seth, Financial Service Bureau Manager, Department of Finance
Mr. Simeon Bage, Manager, Vanuatu Skills Partnership
Mrs. Dalsie B. Tolang, Manager Director, Pacific Inspiro
Mr. Thompson Paul, Principal Education Officer – Sanma, Department of Education

REGISTER FOR THIS SESSION
12.00 – 12.30
(30 Minutes)
Session 12: Flash Awareness Session
Cyber Security
Labour Mobility
12.30 – 13.30
(1 Hour)
Session 13: Panel Discussion - Live Talk Back Show from Unity Park
Topic: Disaster Management: Exploring the Impact and Key Determinants from the NDMO Experience
With the increasing social economic devastation caused by disasters, the National Disaster Management authorities have looked at ways to mitigate, prepare for, respond to, and recover from disasters as a top priority. Technological advancements provides an opportunity to help achieve this. However, they also present many challenges to traditional national disaster management systems by altering the fundamental operational, organizational, and social dynamics of conventional disaster management. This discussion will bring together experiences from different fields including disaster management, Information Systems, and business management to understand the impact and determinants of digital transformation on national disaster management systems.
Moderator: Ms. Florence Vanua, Journalist, Vanuatu Broadcasting & Television Corporation
Speaker: Mrs. Moirah Motou, SPREP
Panelists:
Mr. Abraham Nasak, Director, National Disaster Management Office
Mr. Fred Jockly, A/Manager, Forecast Division, Vanuatu Meteorology & Geohazard Department
Mrs. Zoe Ayong, Recovery Unit, Department of Strategic, Policy, Planning & Aid Coordination
Mr. Bruce Thomas, Chief Technical Officer, Vodafone
Mr. Rupert Benson, Acting Chief Executive Officer, Digicel
Mr. Johnny Sahe, Lieutenant, Communication Unit, Vanuatu Police Force
Mr. Wilson Toa, Director, SkyEye Vanuatu
13.30 – 15.30
(2 Hours)
Session 14: Senior Secondary Schools Public Speaking Competition
Topic: Impact of Digital Transformation on our societies
Modern and traditional Education Learning System
Cultural values in our respective communities
Issues of Social and Economic Development Moderator: DYSD / MoJCS / UNICEF
15.30 – 16.30
(1 Hour)
Session 15: Presentation of Awards
Float Parade Award
  • Best Float Parade Award
  • Best People Choice Award
  • Best Dress Code Award – Individual
  • Best Float Parade Uniform - Organisation
Booth Award
  • Best Booth Award
  • Best People Choice Award
  • Best Innovative Booth Award
  • Best Digital Solution on Display Award
Mid-town Walkathon Award
Digital Transformation Show – Service Sector Including
Financial Service Award
Digital Transformation Show – Productive Sector Award
Senior Secondary Schools Public Speaking Competition Award
16.30 – 17.30Official Closing Ceremony
Master of Ceremony: Andrew Molivurae
Vote of Thanks: Mr. Gerard Metsan, Chief Information Officer, OGCIO
Official Closing Speech: Hon. Prime Minister and Minister responsible for ICT & Broadcasting
Special Song (TBC)
Official Closing Prayer: Rep – Luganville Ministers Fraternal (TBC)